MAUDE Adverse Event Report: Aesculap Inc. AESCULAP; Sterilization wrap containers, trays, cassettes & other accessories

Aesculap Inc. AESCULAP; Sterilization wrap containers, trays, cassettes & other accessories
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction

Brand Name
AESCULAP
Common Device Name
Sterilization wrap containers, trays, cassettes & other accessories
Manufacturer (Section D)
Aesculap Inc.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
Aesculap Inc.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
elena reifenstein
3773 corporate parkway
center valley, PA 18034
+1(833)425-1464
MDR Report Key25830688
Report Number2916714-2026-00022
Device Sequence Number13358033
Product Code KCT
UDI-Device Identifier14522281506819
UDI-Public(01)14522281506819(10)2602109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2602109
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown